# SDR HNAA2024101000951

- Difficulty date: September 17, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2097 TOILET AREA RH GUSSET CORRODED AT BTW FR59-62.  RAR GUSSET IAW SRM 51-40-02
